Spectral resolutions of symmetric operators
Doklady Akademii Nauk, Tome 152 (1963) no. 3, pp. 563-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_3_a15,
author = {A. V. Strauss},
title = {Spectral resolutions of symmetric operators},
journal = {Doklady Akademii Nauk},
pages = {563--566},
year = {1963},
volume = {152},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_3_a15/}
}
A. V. Strauss. Spectral resolutions of symmetric operators. Doklady Akademii Nauk, Tome 152 (1963) no. 3, pp. 563-566. http://geodesic.mathdoc.fr/item/DAN_1963_152_3_a15/